Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 87, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 11, 2011, 10:03 AM CST. It took effect at Nov 11, 2011, 1:00 PM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2011, 10:03 AM CST (16:03 UTC)
- In effect from
- Nov 11, 2011, 1:00 PM CST
- Expired
- Nov 12, 2011, 12:00 AM CST
- In force
- 11 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
923 WHUS73 KMKX 111603 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1003 AM CST FRI NOV 11 2011 ...BRISK WINDS AND HIGH WAVES EXPECTED THIS AFTERNOON INTO TONIGHT... .A TIGHTENING PRESSURE GRADIENT BETWEEN LOW PRESSURE TO THE NORTH...AND HIGH PRESSURE WELL SOUTHEAST OF THE AREA...WILL BRING GUSTY SOUTH WINDS TO THE WESTERN NEARSHORE WATERS OF LAKE MICHIGAN THIS AFTERNOON. THESE WINDS WILL HELP GENERATE HIGH WAVES...MAINLY TOWARD THE OPEN WATERS. THE WINDS WILL WEAKEN SOME TONIGHT...HOWEVER THE WAVES WILL REMAIN HIGH TOWARD THE OPEN WATERS. THIS SMALL CRAFT ADVISORY IS A CORRECTION TO THE ONE THAT WAS ISSUED FROM SATURDAY AFTERNOON UNTIL LATE SATURDAY NIGHT. LMZ643>646-120015- /O.NEW.KMKX.SC.Y.0087.111111T1900Z-111112T0900Z/ /O.CAN.KMKX.SC.Y.0086.111112T1900Z-111113T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1003 AM CST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM CST SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 3 AM CST SATURDAY. * WINDS: SOUTH WINDS 5 TO 10 KNOTS LATE THIS MORNING BACKING SOUTH 15 TO 25 KNOTS THIS AFTERNOON INTO THIS EVENING. * WAVES: AROUND 1 FOOT LATE THIS MORNING...BUILDING TO 2 TO 4 FEET NEAR SHORE LATE THIS AFTERNOON...AND 3 TO 5 FEET TOWARD OPEN WATER. THESE WAVES WILL LINGER UNTIL LATER TONIGHT BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
3 follow-up statements
610 WHUS73 KMKX 112139 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 339 PM CST FRI NOV 11 2011 ...BRISK WINDS AND HIGH WAVES EXPECTED THROUGH THIS EVENING... .A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE TO THE NORTH...AND HIGH PRESSURE WELL SOUTHEAST OF THE AREA...WILL BRING GUSTY SOUTH TO SOUTHWEST WINDS TO THE WESTERN NEARSHORE WATERS OF LAKE MICHIGAN INTO THIS EVENING. THESE WINDS WILL HELP GENERATE HIGH WAVES...MAINLY TOWARD THE OPEN WATERS. THE WINDS WILL WEAKEN SOME DURING THE EVENING. HOWEVER...THE WAVES WILL REMAIN HIGH TOWARD THE OPEN WATERS THROUGH THIS EVENING. STRONG LOW PRESSURE MOVING NORTHWEST OF THE AREA SATURDAY AFTERNOON THROUGH SUNDAY NIGHT WILL BRING STRONG SOUTH TO SOUTHWEST WINDS TO THE NEARSHORE WATERS. THESE WINDS MAY REACH GALE STRENGTH SUNDAY. THESE WINDS WILL GENERATE HIGH WAVES FOR MUCH OF THIS PERIOD. LMZ643>646-120545- /O.EXT.KMKX.SC.Y.0087.000000T0000Z-111112T0600Z/ /O.NEW.KMKX.GL.A.0009.111113T1500Z-111114T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 339 PM CST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS INTO EARLY THIS EVENING...THEN DECREASING TO 10 TO 20 KNOTS. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS AGAIN SATURDAY AFTERNOON AND NIGHT...POSSIBLY REACHING 35 TO 40 KNOT GALES SUNDAY. THE WINDS WILL GRADUALLY SUBSIDE SUNDAY NIGHT. * WAVES: 2 TO 4 FEET NEAR SHORE...AND 3 TO 5 FEET TOWARD OPEN WATER THROUGH THIS EVENING. THESE WAVES WILL SUBSIDE TO 1 TO 2 FEET LATER TONIGHT. WAVES WILL BUILD TO 4 TO 7 FEET SATURDAY NIGHT...AND 5 TO 8 FEET SUNDAY...BEFORE SLOWLY SUBSIDING SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WOOD WWW.WEATHER.GOV/MKX
825 WHUS73 KMKX 120340 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 940 PM CST FRI NOV 11 2011 ...BRISK WINDS AND HIGH WAVES EXPECTED THROUGH THIS EVENING... .A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE TO THE NORTH... AND HIGH PRESSURE WELL SOUTHEAST OF THE AREA...WILL WEAKEN THROUGH THE LATE EVENING HOURS...WITH SOUTH TO SOUTHWEST WINDS EASING. HIGH WAVES...MAINLY TOWARD THE OPEN WATERS...WILL ALSO SUBSIDE BELOW SMALL CRAFT CRITERIA AS THE WINDS EASE. STRONG LOW PRESSURE MOVING NORTHWEST OF THE AREA SATURDAY AFTERNOON THROUGH SUNDAY NIGHT WILL BRING STRONG SOUTH TO SOUTHWEST WINDS TO THE NEARSHORE WATERS. THESE WINDS MAY REACH GALE STRENGTH SUNDAY. THESE WINDS WILL GENERATE HIGH WAVES FOR MUCH OF THIS PERIOD. LMZ643>646-120600- /O.CON.KMKX.SC.Y.0087.000000T0000Z-111112T0600Z/ /O.CON.KMKX.GL.A.0009.111113T1500Z-111114T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 940 PM CST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * WINDS: SOUTH TO SOUTHWEST WINDS 10 TO 20 KNOTS...DECREASING TO 5 TO 10 KNOTS. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS AGAIN SATURDAY AFTERNOON AND NIGHT...POSSIBLY REACHING 35 TO 40 KNOT GALES SUNDAY. THE WINDS WILL GRADUALLY SUBSIDE SUNDAY NIGHT. * WAVES: 2 TO 4 FEET NEAR SHORE...AND 3 TO 5 FEET TOWARD OPEN WATER WILL SUBSIDE TO 1 TO 2 FEET LATER TONIGHT. WAVES WILL BUILD TO 4 TO 7 FEET SATURDAY NIGHT...AND 5 TO 8 FEET SUNDAY...BEFORE SLOWLY SUBSIDING SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ REM WWW.WEATHER.GOV/MKX
318 WHUS73 KMKX 120607 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1207 AM CST SAT NOV 12 2011 ...BRISK WINDS AND HIGH WAVES EXPECTED TO RETURN SATURDAY AND SUNDAY... .THE SURFACE PRESSURE GRADIENT HAS RELAXED ENOUGH FOR SOUTHWEST WINDS TO EASE BELOW SMALL CRAFT CRITERIA FOR THE REST OF TONIGHT...WITH WAVES SUBSIDING AS WELL. STRONG LOW PRESSURE MOVING NORTHWEST OF THE AREA SATURDAY AFTERNOON THROUGH SUNDAY NIGHT WILL BRING STRONG SOUTH TO SOUTHWEST WINDS TO THE NEARSHORE WATERS. THESE WINDS ARE EXPECTED TO REACH SMALL CRAFT CRITERIA SATURDAY AFTERNOON...AND MAY REACH GALE STRENGTH SUNDAY. THESE WINDS WILL GENERATE HIGH WAVES FOR MUCH OF THIS PERIOD. LMZ643>646-121000- /O.EXP.KMKX.SC.Y.0087.000000T0000Z-111112T0600Z/ /O.CON.KMKX.GL.A.0009.111113T1500Z-111114T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1207 AM CST SAT NOV 12 2011 ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * WINDS: SOUTHWEST WINDS 5 TO 10 KNOTS OVERNIGHT. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS AGAIN SATURDAY AFTERNOON AND NIGHT...POSSIBLY REACHING 35 TO 40 KNOT GALES SUNDAY. THE WINDS WILL GRADUALLY SUBSIDE SUNDAY NIGHT. * WAVES: 1 TO 2 FEET NEAR SHORE...AND 2 TO 4 FEET TOWARD OPEN WATER OVERNIGHT. WAVES WILL BUILD TO 4 TO 7 FEET SATURDAY NIGHT...AND 5 TO 8 FEET SUNDAY... BEFORE SLOWLY SUBSIDING SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 11, 4:17 AM CST, 5 hours 46 minutes earlier.
Area forecast discussion, Nov 11, 4:17 AM CST, 5 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
417 AM CST FRI NOV 11 2011
ADDED MARINE SECTION
.VERY SHORT TERM...TODAY AND TONIGHT.
TODAY AND TONIGHT...FORECAST CONFIDENCE HIGH
850-700 MB WARM ADVECTION AND THE PASSAGE OF A SHORTWAVE TROUGH THAT
IS CURRENTLY OVER THE ERN DAKOTAS WILL BRING AN INCREASE IN MID
LEVEL CLOUDS FOR THIS AM WITH DECREASING CLOUDS DURING THE EARLY
AFTERNOON. NAM AND GFS SOUNDINGS DO TRY TO SATURATE DOWN TO 5-7 KFT
FOR A BRIEF PERIOD WHICH COULD PRODUCE FLURRIES...MORESO OVER THE
NRN CWA...BUT PROBABILITY OF THIS OCCURRING IS TOO LOW TO INCLUDE IN
THE FORECAST. A WEAK AND DRY SFC TROUGH WILL PASS THIS EVENING BUT
NO COOLING BEHIND IT WITH ANOTHER ROUND OF WARM ADVECTION COMING FOR
SATURDAY. SLY WINDS AND EXPECTED SUNSHINE THIS AFTERNOON SHOULD
BOOST TEMPS INTO THE MID TO UPPER 40S. WENT SLIGHTLY HIGHER THAN MOS
GUIDANCE FOR MAX TEMPS TODAY. THE PRESSURE GRADIENT DOES DECREASE
SOME TNT SO RADIATIONAL COOLING WILL HAVE AN EFFECT. MOS GUIDANCE
HAS GOOD AGREEMENT ON LOWS AND LOOKS GOOD.
.SHORT TERM...SATURDAY THROUGH SUNDAY...FORECAST CONFIDENCE MEDIUM.
SFC LOW PRESSURE WILL DEVELOP OVER THE DAKOTAS ON SATURDAY IN
RESPONSE TO A POTENT 500MB SHORTWAVE DIGGING INTO THE NORTHERN
PLAINS. STRENGTHENING PRESSURE GRADIENT WILL BRING INCREASING WINDS.
WARM AIR ADVECTION AHEAD OF THE SFC LOW WILL CONTINUE ACROSS
SOUTHERN WI ON SAT...WITH 850MB AND 925MB TEMPS WARMING TO 6C TO 8C.
MAX TEMPS EXPECTED IN THE LOWER 50S. VERY DRY AIR IN PLACE...SO NO
PRECIP WITH ONLY SCATTERED CLOUDS EXPECTED DURING THE DAY.
LOW LEVEL JET WILL NOSE INTO SOUTHERN WI LATE SAT AFTERNOON...THEN
QUICKLY SHIFTS EAST. ECMWF AND GFS PRODUCE LIGHT PRECIP ON THE
LEADING EDGE OF THE LLJ AND A WEAK SHORTWAVE SAT EVENING...WITH
INCREASING MOISTURE IN THE LOW LEVELS. HOWEVER...OPTED TO KEEP THE
FORECAST DRY FOR NOW GIVEN THE DRY LOOK OF THE SOUNDINGS. SOME LIGHT
DRIZZLE MAY BE POSSIBLE.
THE BEST CHANCE FOR A SHOT OF LIGHT RAIN WILL BE SUNDAY MORNING AS
THE MAIN 500MB SHORTWAVE TROUGH CROSSES THE UPPER MIDWEST AND THE
SFC LOW OVER ONTARIO DRAGS A COLD FRONT ACROSS SOUTHERN WI. THE
ECMWF AND NAM ARE QUICKER TO CUT OFF THE RAIN BEHIND THE
TROUGH/FRONT...WHILE THE GFS HANGS ON TO LOW LEVEL MOISTURE INTO THE
AFTERNOON. WHILE THE MODELS ARE IN BETTER AGREEMENT OF SOME LIGHT
RAIN...OPTED TO KEEP POPS IN THE CHANCE CATEGORY DUE TO THE BRIEF
PERIOD OF THE DEEPER MOISTURE AND Q-VECTOR CONVERGENCE.
.LONG TERM...
SUNDAY NIGHT THROUGH TUESDAY...FORECAST CONFIDENCE MEDIUM.
THE 00Z ECMWF SPED UP A LITTLE FROM ITS PREVIOUS RUNS AND MOVED THE
850MB BAROCLINIC ZONE AND RAIN OUT OF THE FORECAST AREA BY SUNDAY
EVENING...IN BETTER AGREEMENT WITH THE GFS. IN THE
FORECAST...CONTINUED THE CHANCE OF RAIN IN THE SOUTHEAST HALF OF THE
FORECAST AREA SUNDAY NIGHT THROUGH MONDAY EVENING DUE TO THE OLDER
ECMWF HAVING THE SLOWER SOLUTION WITH THE BAROCLINIC ZONE HANGING UP
OVER THE WI/IL BORDER. THE NEXT FORECAST PACKAGE WILL PROBABLY BE
ABLE TO TRIM THESE CHANCES DOWN IF THE FCST CONTINUES TO TREND
SOUTHWARD.
ANOTHER UPPER TROUGH WILL CROSS THE NORTHERN PLAINS MON NIGHT...BUT
PRECIP ASSOCIATED WITH THIS FEATURE WILL BE WELL NORTH OF THE
FORECAST AREA THROUGH TUESDAY. MAX TEMPS EXPECTED IN THE 40S.
WEDNESDAY THROUGH FRIDAY...FORECAST CONFIDENCE MEDIUM.
THERE ARE SOME PRETTY SIGNIFICANT DIFFERENCES BETWEEN THE ECMWF AND
GFS IN THE EXTENDED...WITH THE ECMWF HAVING A 500MB TROUGH-LIKE
APPEARANCE AND THE GFS WITH A RIDGE. DESPITE THE
DIFFERENCES...SOUTHERN WI SHOULD BE DRY. THE ONLY EXCEPTION WOULD BE
FOR THE POSSIBILITY FOR LIGHT RAIN ALONG A BAROCLINIC ZONE IN
SOUTHERN WI/NORTHERN IL WED ACCORDING TO THE ECMWF.
WARM AIR ADVECTION WILL ENSUE OVER SOUTHERN WI WITH BETTER MODEL
AGREEMENT THU NIGHT INTO FRIDAY...WITH THE CHANCE FOR RAIN RETURNING
TO THE AREA.
&&
.AVIATION/12Z TAFS/...VFR CONDITIONS TODAY INTO SAT. A MID LEVEL
DECK OF CLOUDS ASSOCIATED WITH WARM ADVECTION IS EXPECTED THIS
MORNING WHICH WILL THEN DECREASE DURING THE EARLY AFTERNOON. SOME
CIGS COULD LOWER TO 5-7 KFT THIS MORNING.
&&
.MARINE...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 PM TODAY UNTIL
3 AM ON SAT. THE PRESSURE GRADIENT WILL INCREASE BY AFTERNOON AS
HIGH PRESSURE SHIFTS EAST OF THE LAKE AND A SFC TROUGH APPROACHES
FROM THE WEST. IN ADDITION...THE LOW LEVEL ATMOSPHERE IS STILL
UNSTABLE OVER THE LAKE DUE TO THE RELATIVELY MILD WATERS. THUS
BREEZY SSWLY WINDS WILL PREVAIL THIS AFTERNOON AND TNT AND POSE A
HAZARD TO SMALL CRAFT.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 1 PM SATURDAY TO 3 AM CST SUNDAY FOR
LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...GEHRING
SATURDAY THROUGH THURSDAY...MRCHazardous weather outlook, Nov 11, 8:40 AM CST, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 840 AM CST FRI NOV 11 2011 WIZ046-047-051-052-056>060-062>072-121445- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 840 AM CST FRI NOV 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-121445- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 840 AM CST FRI NOV 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 PM THIS AFTERNOON UNTIL 3 AM TONIGHT FOR BREEZY SOUTH TO SOUTHWEST WINDS RELATED TO AN APPROACHING TROUGH OF LOW PRESSURE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY BLUSTERY SOUTH WINDS WILL LIKELY REACH SMALL CRAFT ADVISORY LEVELS SATURDAY AFTERNOON INTO SUNDAY MORNING AHEAD OF AN APPROACHING COLD FRONT...AND IN ITS WAKE SUNDAY AFTERNOON AND NIGHT. WWW.WEATHER.GOV/MKX GEHRING/MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 3:47 AM CST | Small Craft Advisory | MKX | 6 hr | |
| Nov 11, 3:39 PM CST | Gale Watch | MKX | 24 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.